Duke Mathematical Journal

The crystal base and Littelmann’s refined Demazure character formula

Masaki Kashiwara

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 71, Number 3 (1993), 839-858.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]
Secondary: 17B10: Representations, algebraic theory (weights) 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras


Kashiwara, Masaki. The crystal base and Littelmann’s refined Demazure character formula. Duke Math. J. 71 (1993), no. 3, 839--858. doi:10.1215/S0012-7094-93-07131-1. http://projecteuclid.org/euclid.dmj/1077290281.

Export citation


  • [A] H. H. Andersen, Schubert varieties and Demazure's character formula, Invent. Math. 79 (1985), no. 3, 611–618.
  • [D] M. Demazure, Désingularisation des variétés de Schubert généralisées, Ann. Sci. École Norm. Sup. (4) 7 (1974), 53–88.
  • [J] A. Joseph, On the Demazure character formula, Ann. Sci. École Norm. Sup. (4) 18 (1985), no. 3, 389–419.
  • [K1] M. Kashiwara, Crystalizing the $q$-analogue of universal enveloping algebras, Comm. Math. Phys. 133 (1990), no. 2, 249–260.
  • [K2] M. Kashiwara, On crystal bases of the $q$-analogue of universal enveloping algebras, Duke Math. J. 63 (1991), no. 2, 465–516.
  • [K3] M. Kashiwara, Global crystal bases of quantum groups, RIMS preprint 756, 1991.
  • [L] P. Littleman, Crystal groups and Young tableaux, preprint, 1991.
  • [M] O. Mathieu, Formules de caractères pour les algèbres de Kac-Moody générales, Astérisque (1988), no. 159-160, 267.
  • [SK] Shrawan Kumar, Demazure character formula in arbitrary Kac-Moody setting, Invent. Math. 89 (1987), no. 2, 395–423.
  • [RR] S. Ramanan and A. Ramanathan, Projective normality of flag varieties and Schubert varieties, Invent. Math. 79 (1985), no. 2, 217–224.